MathSciNet Relay Station
MathSciNet bibliographic data
MR1359833 14K20 (34C20 58F21)
Novikov, D.; Yakovenko, S. Simple exponential estimate for the number of real zeros of complete Abelian integrals. Ann. Inst. Fourier (Grenoble) 45 (1995), no. 4, 897–927.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement